# SDR DALA1126869875

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER AFT INTERNAL INTERCOSTAL BEHIND DOOR STOP IS CRACKED.  REMOVED AND REPLACED LWR AFT INTERNAL INTERCOSTAL P/N 5918036-52 1 AT FWD CARGO DOOR PER SRM 51-30-0.
